Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 6749650, 14 pages
https://doi.org/10.1155/2018/6749650
Research Article

Supporting Continuous Skyline Queries in Dynamically Weighted Road Networks

1Management School, University of Shanghai for Science and Technology, Shanghai, China
2Academic Affairs Section, Shanghai University of International Business and Economics, Shanghai, China

Correspondence should be addressed to Yingfeng Tang; moc.nuyila@3891fygnat

Received 21 April 2018; Revised 2 August 2018; Accepted 16 August 2018; Published 10 September 2018

Academic Editor: Mahmoud Mesbah

Copyright © 2018 Yingfeng Tang and Shiping Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingfeng Tang and Shiping Chen, “Supporting Continuous Skyline Queries in Dynamically Weighted Road Networks,” Mathematical Problems in Engineering, vol. 2018, Article ID 6749650, 14 pages, 2018. https://doi.org/10.1155/2018/6749650.